EconPapers    
Economics at your fingertips  
 

A strategic justification of the Talmud rule based on lower and upper bounds

Juan Moreno-Ternero, Min-Hung Tsay and Chun-Hsien Yeh ()
Additional contact information
Min-Hung Tsay: National Chung Cheng University
Chun-Hsien Yeh: Institute of Economics, Academia Sinica

International Journal of Game Theory, 2020, vol. 49, issue 4, No 6, 1045-1057

Abstract: Abstract We follow the Nash program to provide a new strategic justification of the Talmud rule in bankruptcy problems. The design of our game is based on a focal axiomatization of the rule, which combines consistency with meaningful lower and upper bounds to all creditors. Our game actually considers bilateral negotiations, inspired by those bounds, which are extended to an arbitrary number of creditors, by means of consistency.

Keywords: Nash program; Strategic justification; Consistency; Lower bounds; Upper bounds; Talmud rule (search for similar items in EconPapers)
JEL-codes: C71 C72 D63 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://link.springer.com/10.1007/s00182-020-00727-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
Working Paper: A strategic justification of the Talmud rule based on lower and upper bounds (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:49:y:2020:i:4:d:10.1007_s00182-020-00727-z

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-020-00727-z

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-28
Handle: RePEc:spr:jogath:v:49:y:2020:i:4:d:10.1007_s00182-020-00727-z